Analytic discs attached to a generating CR-manifold

Miran Černe Department of Mathematics, University of Ljubljana

TBD mathscidoc:1701.332835

Arkiv for Matematik, 33, (2), 217-248, 1994.6
Perturbations by analytic discs along generating CR-submanifolds of C^{n}are considered. In the case all partial indices of a closed path$p$in a generating CR-fibration {$M$(ξ)}_{ξ∈∂$D$}are greater or equal to −1 we can completely parametrize all small holomorphic perturbations of the path$p$along the fibration {$M$(ξ)}_{ξ∈∂$D$}. In this case we also study the geometry of perturbations by analytic discs and their relation to the conormal bundle of the fibration.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 933 downloads ] [ 0 comments ]
  title={Analytic discs attached to a generating CR-manifold},
  author={Miran Černe},
  booktitle={Arkiv for Matematik},
Miran Černe. Analytic discs attached to a generating CR-manifold. 1994. Vol. 33. In Arkiv for Matematik. pp.217-248.
Please log in for comment!
Contact us: | Copyright Reserved